Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 350529, 8 pages
http://dx.doi.org/10.1155/2014/350529
Research Article

On the Bivariate Spectral Homotopy Analysis Method Approach for Solving Nonlinear Evolution Partial Differential Equations

School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa

Received 9 July 2014; Accepted 30 July 2014; Published 14 August 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 S. S. Motsa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, “On the Bivariate Spectral Homotopy Analysis Method Approach for Solving Nonlinear Evolution Partial Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 350529, 8 pages, 2014. https://doi.org/10.1155/2014/350529.